# SDR MWEA001243

- Difficulty date: December 18, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,846 hours, 60,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 5912270502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S CLEARVIEW WINDOW POST HOLE ELONGATED TO .358.  --  REMOVED AND REPLACED WINDOW POST.
